# SDR FDEA201008112924

- Difficulty date: August 11, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Nut Clip
- Part number: 313N502265
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AFT FAIRING FWD NUTPLATE CLIP HAS CORROSION. LOCATED ABOVE PANEL 434AL FWD SIDE. CORRODED NR 1 PYLON AFT FAIRING NUTPLATE CLIP DOUBLER PLATE R & R IAW SRM 51-40-02, REV 100.   REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
